# SDR C2XA08IA068

- Difficulty date: February 28, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145EP
- Aircraft serial: 145022
- Aircraft time: 21,637 hours, 19,835 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Shock Absorber
- Part number: 23092005005
- Part serial: 560
- Condition: Leaking
- Location: Lt Mlg
- Part time: 17,399 hours, 1,450 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LFT - FLIGHT 2907 THE CREW REPORTED A THUMPING SOUND ON T/O DURING GEAR RETRACTION WITH AN AMBER HASH MARK INDICATOR FOR THE LEFT MAIN GEAR.  THE CREW CYCLED THE GEAR AND THE SOUND REMAINED BUT THE INDICATION CLEARED.  THE AIRCRAFT LANDED IN LFT WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND THE AIRCRAFT WAS FERRIED TO IAH WHERE MAINTENANCE REMOVED AND REPLACED THE LEFT HAND MAIN LANDING GEAR SHOCK ABSORBER, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
